# SDR DL764060596

- Difficulty date: July 20, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 19,534 hours, 6,636 cycles
- Engine time: 15,387 hours, 4,848 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Valve
- Part number: 801001394
- Part serial: 121398
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

L START VALVE WOULD NOT OPEN, RTB.  REPLACED START VALVE NR 1 ENG PER AMM MCO/PLAC REMOVED.
